Items where Author is "Lingham, Eleanor"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | Full Text | No Grouping
Number of items: 3.

FENTON, P.C. and LINGHAM, Eleanor (2016). The size of Wiman–Valiron discs for subharmonic functions of a certain type. Complex Variables and Elliptic Equations, 61 (4), 456-468.

LINGHAM, Eleanor and LANGLEY, James K (2007). On the derivatives of composite functions. New Zealand Journal of Mathematics, 36, 57-61.

LINGHAM, Eleanor (2005). Normal families and value distribution in connection with composite functions. Journal of Mathematical Analysis and Applications, 312 (1), 195-204.

This list was generated on Wed Jul 17 20:20:34 2024 UTC.